Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Foul smell from the ear post bleeding due to using metal wax remover. Taken antibiotics, wax removal drops for ear infection. What can be done?

I had an ear infection about 2 months ago and it was pretty bad. It made my neck hurt and gave me really bad headaches . I was given an antibiotic and some ear wax removal drops. I used the drops, after the infection had stopped bothering me, to get rid of some of the ear wax and I ended up making my ear bleed by using a metal wax removal tool to scrape the wax out. After that subsided, My ear began to smell pretty bad. Its been going on for about 3 weeks now and the smell is getting worse. What can i do about it?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Most probabaly you have an ear infection fue to the injury caused by the metal tool. You need to get your ear cleaned of the debris and antibiotic/antifungal drops need to be used to heal the wound.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor